# SDR FDEA202108252095

- Difficulty date: August 25, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71704
- Condition: Cracked
- Location: Bs 1841 Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 1841, X = - 24 WEB FOUND WITH CRACKED. LOWER CENTER CARGO COMPARTMENT STATION 1841, X= - 24 CRACKED WEB REMOVED   AND INSTALLED WITH FABRICATED WEB AS PER SRM 51-31-01-0G. WEB FABRICATED AS PER   DOUGLAS DWG AGA7170 REVISION :T, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
